# SDR AALA20120404012

- Difficulty date: April 4, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 47,092 hours, 6,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TO UPPER FUSELAGE ABOVE RIGHT NUMBER 4 DOOR A STATION 2000.  INSTALLED DOUBLER REPAIR PER SRM 53-00-01-2R.
